The multivariate skew-slash distribution

Jing Wang, Marc G. Genton*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

131 Scopus citations


The slash distribution is often used as a challenging distribution for a statistical procedure. In this article, we define a skewed version of the slash distribution in the multivariate setting and derive several of its properties. The multivariate skew-slash distribution is shown to be easy to simulate from and can therefore be used in simulation studies. We provide various examples for illustration.

Original languageEnglish (US)
Pages (from-to)209-220
Number of pages12
JournalJournal of Statistical Planning and Inference
Issue number1
StatePublished - Jan 1 2006
Externally publishedYes


  • Cauchy
  • Configural polysampling
  • Kurtosis
  • Multivariate distributions
  • Skew-normal
  • Skewness
  • Slash

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'The multivariate skew-slash distribution'. Together they form a unique fingerprint.

Cite this